Information complexity of problems associated with minimal realization of Boolean functions by networks
Doklady Akademii Nauk, Tome 200 (1971) no. 3, pp. 556-559
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_200_3_a13,
author = {L. A. Sholomov},
title = {Information complexity of problems associated with minimal realization of {Boolean} functions by networks},
journal = {Doklady Akademii Nauk},
pages = {556--559},
year = {1971},
volume = {200},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_200_3_a13/}
}
TY - JOUR AU - L. A. Sholomov TI - Information complexity of problems associated with minimal realization of Boolean functions by networks JO - Doklady Akademii Nauk PY - 1971 SP - 556 EP - 559 VL - 200 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1971_200_3_a13/ LA - ru ID - DAN_1971_200_3_a13 ER -
L. A. Sholomov. Information complexity of problems associated with minimal realization of Boolean functions by networks. Doklady Akademii Nauk, Tome 200 (1971) no. 3, pp. 556-559. http://geodesic.mathdoc.fr/item/DAN_1971_200_3_a13/